# SDR CA000530031

- Difficulty date: May 1, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Piper PA-28RT-201T
- Aircraft time: 1,818 hours
- Engine: Cont TSIO360F
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Trunnion
- Part number: 67054003
- Condition: Cracked
- Location: Shimmy Dampner
- Part time: 18,500 hours
- Component: Nose/Tail Landin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 50-HOUR INSPECTION OF THE LANDING GEAR, THE NOSE GEAR TRUNNION WAS FOUND CRACKED AT SHIMMY DAMPENER ATTACHMENT POINT.  POSSIBLE CAUSE - OVERSTEER.
